Show simple item record

dc.contributor.authorMeeks III, William H.
dc.contributor.authorPérez Muñoz, Joaquín 
dc.contributor.authorRos Mulero, Antonio 
dc.date.accessioned2021-10-15T10:26:56Z
dc.date.available2021-10-15T10:26:56Z
dc.date.issued2018-06-08
dc.identifier.citationPublished version: William H. Meeks III. Joaquín Pérez. Antonio Ros. "The embedded Calabi–Yau conjecture for finite genus." Duke Math. J. 170 (13) 2891 - 2956, 15 September 2021. [https://doi.org/10.1215/00127094-2020-0087]es_ES
dc.identifier.urihttp://hdl.handle.net/10481/70882
dc.descriptionThis material is based upon work for the NSF under Award No. DMS - 1309236. Any opinions, findings, and conclusions or recommendations expressed in this publication are those of the authors and do not necessarily reflect the views of the NSF. Research partially supported by MINECO/FEDER grants no. MTM2014-52368-P and MTM2017-89677-P.es_ES
dc.description.abstractSuppose M is a complete, embedded minimal surface in R3 with an infinite number of ends, finite genus and compact boundary. We prove that the simple limit ends of M have properly embedded representatives with compact boundary, genus zero and with constrained geometry. We use this result to show that if M has at least two simple limit ends, then M has exactly two simple limit ends. Furthermore, we demonstrate that M is properly embedded in R3 if and only ifM has at most two limit ends if and only ifM has a countable number of limit ends.es_ES
dc.description.sponsorshipNSF under Award No. DMS - 1309236es_ES
dc.description.sponsorshipMINECO/FEDER grants no. MTM2014-52368-P and MTM2017-89677-Pes_ES
dc.language.isoenges_ES
dc.publisherDuke Universityes_ES
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/*
dc.subjectProper minimal surfacees_ES
dc.subjectEmbedded Calabi-Yau problemes_ES
dc.subjectMinimal laminationes_ES
dc.subjectLimit endes_ES
dc.subjectInjectivity radius functiones_ES
dc.subjectLocally simply connectedes_ES
dc.titleThe embedded Calabi-Yau conjecture for finite genuses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES
dc.type.hasVersioninfo:eu-repo/semantics/submittedVersiones_ES


Files in this item

[PDF]

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 España
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 España